MathSciNet Relay Station
MathSciNet bibliographic data
MR1938164 (2003h:90009) 90B10 (60K25 90B20)
Maulik, Krishanu; Resnick, Sidney; Rootzén, Holger Asymptotic independence and a network traffic model. J. Appl. Probab. 39 (2002), no. 4, 671–699.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement